# SDR R61A2024081700362

- Difficulty date: July 10, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 47,592 hours, 30,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSE EXT LOWER SKIN FOUND DENT AFT FR 6 BTWN STR 23-24-LH. REPAIRED IAW ETD2024-019834.
